# SDR VNAA2009072100004

- Difficulty date: July 16, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 12,485 hours, 13,189 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A2597
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 12,485 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT DUCT OVERHEAT RED WARNING MESSAGE.  AIRCRAFT RETURNED TO MKE LANDING WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CONTROL BLEED AIR UNIT PER THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE PERFORMED PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
